| Model Number |
BL2110X15B |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging the pressure verification proximal test failing on the device.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging the pressure verification proximal test failing on the device.There was no harm or injury reported.The ventilator was evaluated by third party service center and the customer's complaint was not duplicated.The device operated and alarmed as designed.